# SDR CA130215003

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,452 hours
- Engine: Allsn 250C20B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206B10111
- Condition: Failed
- Location: Lt Bubble
- Part time: 1,827 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL FLIGHT, THE LT BUBBLE WINDOW WAS SHATTERED AND SUCKED OUT OF THE DOOR FRAME.  AFTER LANDING, ENGINEER FOUND THE WINDOW TRACK WAS ALL ATTACHED TO THE DOOR FRAME, ONLY A FEW SMALL PIECES OF PLASTIC WINDOW LT IN THE TRACK.  IT APPEARS TO BE THE ADHESIVE WAS NOT HOLDING THE PLACTIC WINDOW IN THE TRACK.  SIGNS OF CHAFING AT SOME PORTION OF TRACK SHOWS ADHESIVE HAD BEEN INAFFECTIVE FOR A PERIOD OF TIME.
